# SDR USAAD98128

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve Pulley
- Condition: Blocked
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 972 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  THE GEAR WAS CYCLED TWICE, BUT WOULD NOT RETRACT.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPOSITIONED A TEMPORARY HYDRAULIC LINE IN THE RIGHT WHEEL WELL THAT WAS CATCHING ON THE LANDING GEAR CONTROL VALVE PULLEY.  (X)
